Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Please need help with a bad tapering situation


[el...]

Recommended Posts

Hi again, this is an emergency, sixth night trying to do even dose.  Fir some reason can’t get  thiis straught.  Something about the transition fro 1 3/4 tabs to to 1 1/2 and 1/8.  Can’t get it stable.  Awoke in anxiety state again.  The psychiatrist said she would Medicate me if I couldn’t do this.  I am scared .  I don’t want her medicating me, I need to move on, see how to a new md.  Is it too late to go back to old dose of 1 3/4 tabs?  Is that dangerous or bad?    I would have tapered it differently and this would not have happened.  I didn’t know I could get into this much trouble tapering.  Can anyone tell me how to position myself ... I also think I am on the verge of a breakdown.  Too much stress working with this MD.  I am afraid my internist won't help me without a psych person in this situation.  Any thoughts please...I know this is way beyond a good situation.  Elise
Link to comment
Share on other sites

Hi elise! Maybe you should go up to 1/4 for the next 15+ days. After you stabilize on that dose, it's up to you to take the decision when it's the right time to move to 1/8 based only on how you are feeling.
Link to comment
Share on other sites

Hi diaz-e-BAM! Most people who joined this forum were previously "helped" by "compassionate" doctors, sometimes for years in a row.
Link to comment
Share on other sites

Oh, I know that. Part of the problem is cultural - too many people see the doctor as all knowing like some God or something. And they allow them to tinker around, as if playing God. Patients want to put their absolute trust in the doctor and some doctors like it that way. I think it's a healthy dynamic when the patient has a severe mental disorder that needs close monitoring no matter what. In most cases, it should be a more collaborative approach to selecting the right treatment. The use of psych meds has become normalised and patients don't realise what they're getting themselves in for. I guess from the doctor's perspective, it has become normalised too. This is just what happens to people who present with mental health symptoms.
Link to comment
Share on other sites

I haven’t read anything else you’ve posted, so forgive me if this has been covered. I think you are experiencing interdose withdrawal. Given your current symptoms (anxiety all day, terrible in the long stretch), I suspect it will be difficult (maybe not possible) to stabilize on Xanax dosing only once or  twice a day. Only you can decide what’s right for your body and your taper, but I think you may find relief in equal doses equally spaced across your day. I know there is a Xanax tapering thread - could you read there about how others are managing their tapers for ideas? As far as updosing, some benefit and others find no relief, so it’s just impossible for anyone else to advise. Ashton advises waiting it out, so I personally have followed her advice on that in taper. I think it’s most important that you feel at peace and confident with your plan.

 

If your doctor is stressing you out, could you find another one? Do you feel strong enough to make those phone calls and ask the questions you need answered to feel safe with a new doc? Sometimes, we have to accept that our doc is only a prescriber and all of the extra support we need must come from elsewhere.

 

Hang in there.

 

Link to comment
Share on other sites

Hi Elise,

 

I tapered Xanax, too.  You mentioned taking crumbs and having difficulty with cutting pills and figuring out your dose. I’d like to help, can you tell me what size pills you have? .25mg are the smallest and easiest to taper with. Tiny differences in doses makes a difference.

 

I’ll check back, if I don’t reply in a timely manner please PM me and I’ll check this thread.

 

Challis

Link to comment
Share on other sites

Thank you , I take .25 mg and have been using a knife.. Thinking of using a pill cutter but it was so different I decided to hold off until I am at 1 1/2 tabs and when cutting them again would maybe use that or a scale.  Elise
Link to comment
Share on other sites

I need help that no one can give.  My doctors do not have anyflexibility with the taper or prescription.  I said I need to take a break with tapering And hold.  ... they got mad and abusive.  I should have stopped even though running out of prescription.  I now have constant burning and headache.  Tonight symptoms didn’t go away completely with dose !  The commentS on this site were right.. I should have held.  I can’t find anither doctor!  My doctor talks the talk but quietly she has let me down., with time passing and I get worse and worse. Could these symptoms go away with up dosing?  Am I headed to the next phase of addiction . I can’t imagine taoering more., will be terrible and they won’t give me bigger prescription!  I truly have been ruined.  Any suggestions.. interesting in the beginning she gave me all the prescription I wanted now no.  All this has happened in a few months. I have made so many mistakes.
Link to comment
Share on other sites

×
×
  • Create New...